# SDR AALA970393

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873AA
- Make and model: Boeing 727223
- Aircraft serial: 21385
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 960-970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - INTERCOSTAL AND SILL SUPPORT FRAME HEAVILY CORRODED AT AT STATION 960 TO 970, OUTBOARD OF STRINGER 28R.  REMOVED CORROSION.  INSTALLED NEW INTERCOSTALAND REPLACED ATTACH FITTING AS NEEDED.  (M)
